Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Quadratic variation of potentials and harmonic functions

Author: Gunnar A. Brosamler
Journal: Trans. Amer. Math. Soc. 149 (1970), 243-257
MSC: Primary 60.62
MathSciNet review: 0270442
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of a finite quadratic variation for stochastic processes $ u(Y)$, where Y is Brownian motion on a Green domain of $ {R^n}$, stopped upon reaching the Martin boundary, and u is a positive superharmonic function on the domain. As by-products we have results which are also of interest from a non-probabilistic point of view.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.62

Retrieve articles in all journals with MSC: 60.62

Additional Information

Keywords: Quadratic variation of martingales, classical probabilistic potential theory, additive functionals of Brownian motion, Ito formula
Article copyright: © Copyright 1970 American Mathematical Society